Alert archive / Colorado / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 236, NWS Denver/Boulder, CO

September 7, 2005Washington County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Sep 7, 2005, 8:48 PM MDT for Washington County, Colorado. It was in force for 42 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2005, 8:48 PM MDT (02:48 UTC)
Expired
Sep 7, 2005, 9:30 PM MDT
In force
42 min
Issued by
NWS Denver/Boulder, CO
Area
Counties, with a storm outline in the text

County Washington County, CO

The radar

The Denver radar (KFTG), 123 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 8:53 PM MDTHAIL 0.881 N Lindon, CO
Sep 7, 8:55 PM MDTHAIL 1.75Lindon, CO
Sep 7, 9:04 PM MDTHAIL 15 S Lindon, CO
Sep 7, 9:15 PM MDTHAIL 0.7510 Ssw Arickaree School, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 2.8 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2005-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 37 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2005-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
37 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
3326 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KBOU 080248
SVRBOU
COC121-080330-
/O.NEW.KBOU.SV.W.0236.050908T0248Z-050908T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
848 PM MDT WED SEP 7 2005

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WASHINGTON COUNTY IN NORTHEAST COLORADO

* UNTIL 930 PM MDT

* AT 847 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR LINDON...OR ABOUT 32 MILES SOUTH OF AKRON...
  MOVING SOUTH AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODLIN
  SCHOOL...THURMAN...LINDON...COPE...ARICKAREE SCHOOL AND ANTON.

LAT...LON 3987 10283 3987 10353 3958 10354 3958 10281

$$
GARD...WFO BOULDER
1 follow-up statement
000 
WWUS55 KBOU 080308
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
908 PM MDT WED SEP 7 2005

COC121-080330-
/O.CON.KBOU.SV.W.0236.000000T0000Z-050908T0330Z/
WASHINGTON CO-
908 PM MDT WED SEP 7 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 930 PM MDT FOR
SOUTHERN WASHINGTON COUNTY...

AT 906 PM MDT...TRAINED WEATHER SPOTTERS CONTINUED TO REPORT A SEVERE
THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. 
THIS STORM WAS LOCATED 7 MILES SOUTH OF LINDON...OR ABOUT 31 MILES
NORTHEAST OF LIMON...MOVING SOUTH AT 20 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOODLIN SCHOOL...THURMAN...LINDON...COPE...ARICKAREE SCHOOL AND
ANTON.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3987 10283 3987 10353 3958 10354 3958 10281

$$
GARD...WFO BOULDER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 2:30 PM MDT, 6 hours 18 minutes earlier.

Area forecast discussion, Sep 7, 2:30 PM MDT, 6 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
230 PM MDT WED SEP 7 2005

.SHORT TERM...CONVECTION BEGINNING TO FIRE ACROSS MOUNTAINS AND
PORTIONS OF NORTHEAST PLAINS AND SLOWLY BECOMING A BIT MORE
WIDESPREAD IN COVERAGE. LAPS ANALYSIS SHOWING CIN BEGINNING TO ERODE
ACROSS PLAINS...WITH CAPE VALUES AROUND 1000 J/KG.  WOULD EXPECT A
CONTINUATION OF THE CIN EROSION AS AIRMASS DESTABILIZES.  RADAR
INDICATING A WEAK BOUNDARY EXTENDING ACROSS ELBERT COUNTY INTO
SOUTHERN WASHINGTON COUNTY AND MAY ACT AS A FOCUS FOR ADDITIONAL
STORM DEVELOPMENT. OVERALL COVERAGE MAY BE LIMITED GIVEN LACK OF ANY
SHORTWAVE TO PROVIDE DYNAMICS.  IN FACT...QG VERTICAL VELOCITY PROGS
SHOW FAIRLY STRONG DESCENT THROUGH THIS EVENING.  STILL...WILL KEEP
THE SCATTERED POPS GOING...GIVEN THE CURRENT TREND OF STORM
DEVELOPMENT AND POTENTIAL FOR BOUNDARY INTERACTION. SEVERE POTENTAL
ALSO APPEARS LIMITED GIVEN LACK OF DYNAMICS.  HOWEVER SHEAR PROFILE
BECOMING A BIT MORE FAVORABLE AS THE LOW LEVEL SOUTHEASTERLIES
CONTINUE TO DEVELOP.  APPEARS THAT BEST LOCATION FOR SEVERE COULD BE
ALONG THE BOUNDARY IN ELBERT AND WASHINGTON COUNTIES.  GPS
INTEGRATED PRECIPITABLE WATER VALUES CURRENTLY NEAR THREE QUARTERS
OF AN INCH. SO NOT EXPECTING PROBLEMS DUE TO HEAVY RAIN. ANY AND ALL
CONVECTION SHOULD BE DONE BY MIDNIGHT.  ON THURSDAY...UPPER LEVEL
RIDGE SLIDES EAST OF AREA WITH SOUTHWEST FLOW ALOFT DEVELOPING.
MODELS BRING MOISTURE AROUND PERIFERY OF HIGH ACROSS MOUNTAINS
DURING THE DAY.  WHICH IS WHERE THETA-E AXIS BECOMES ESTABLISHED.
SHOULD SEE SCATTERED CONVECTION DEVELOPING OVER MOUNTAINS ONCE
AIRMASS DESTABILIZES AND GRADUALLY MOVE ONTO PLAINS. MODELS INDICATE
LACK OF ANY UPPER DYNAMICS...SO STORM COVERAGE WILL BE LIMITED
ACROSS PLAINS AND LOW POPS SHOULD SUFFICE. FORECAST SOUNDINGS SHOW
MAINLY INVERTED-V TYPE SOUNDINGS ACROSS PLAINS...STORMS MAY PRODUCE
MORE WIND THAN RAIN. TEMPERATURE AND THICKNESS PROGS SHOW MINIMAL
CHANGE FROM TODAY. GUIDANCE SHOWS HIGHS NEAR 90 ACROSS PLAINS...
WHICH LOOKS REASONABLE GIVEN CURRENT TEMPERATURES ARE MAINLY IN THE
MID TO UPPER 80S. WILL MAKE MINOR ADJUSTMENTS TO TEMPERATURE
GRIDS.

.LONG TERM...GRIDS SHOW THE UPPER RIDGE CENTER PUSH EAST
SOUTHEASTWARD THROUGH THE PERIOD THURSDAY NIGHT THROUGH LATE
SATURDAY.  A PRETTY DECENT UPPER TROUGH DEVELOPS OVER THE WESTERN
UNITED STATES THROUGH THE PERIOD.  THE FLOW ALOFT FOR THE FORECAST
AREA IS SOUTHWESTERLY...AND IT INCREASES IN SPEED BY FRIDAY NIGHT
INTO SATURDAY.  THE QG VERTICAL VELOCITY GRIDS SHOW NO UPWARD OR
DOWNWARD MOTION FOR THE FORECAST AREA THURSDAY NIGHT THROUGH FRIDAY
NIGHT.  THERE IS A TAD OF WEAK DOWNWARD MOVING AIR PROGGED
SATURDAY.  THE LOW LEVEL PRESSURE AND WIND FIELDS SHOW A TROUGH IN
THE BOUNDARY LAYER THURSDAY NIGHT THROUGH SATURDAY.  FOR
MOISTURE...CROSS SECTIONS SHOW QUITE OF BIT OF MID AND UPPER LEVEL
MOISTURE FROM OUR SOUTHWEST THURSDAY NIGHT THROUGH FRIDAY NIGHT.
FORECAST SOUNDINGS SHOW PRECIPITABLE WATER VALUES OVER 0.90 INCH
THROUGH THAT PERIOD.  IT DRIES OUT A BIT SATURDAY...BUT THERE STILL
IS SOME MOISTURE AROUND.  THERE IS A FAIR THETA-E AXIS STRETCHED
ACROSS COLORADO THURSDAY NIGHT AND FRIDAY.  ON SATURDAY THE AXIS IS
SUPPRESSED TO OUR SOUTH SOMEWHAT.  THE CAPE IS FAIR LATE
THURSDAY...BETTER OF FRIDAY...BUT MORE CONFINED TO THE NORTHEAST
CORNER.  ON SATURDAY THERE IS VERY LITTLE CAPE.  THE QPF IS PRETTY
SPARSE BOTH LATE THURSDAY AND LATE FRIDAY.  SATURDAY THERE IS NONE.
THE LAPSE RATES ON THE CROSS SECTIONS SHOW A MID LEVEL CAP LATE
THURSDAY AND SATURDAY.  FRIDAY ITS LESS SIGNIFICANT BUT STILL THERE
SOMEWHAT.  IN SPITE OF ALL THE MONSOON MOISTURE...THE POPS DONT
LOOK GREAT.  WILL KEEP SOME IN...BUT PRETTY LOW.  FOR TEMPERATURES
...ABOVE SEASONAL NORMALS LOOK TO CONTINUE.  FRIDAY IS SIMILAR TO
THURSDAY...WITH LITTLE CHANGE AGAIN ON SATURDAY FOR HIGHS.

FOR THE LATER DAYS...SUNDAY THROUGH WEDNESDAY...MODELS KEEP A MEAN
TROUGH OVER THE WESTERN UNITES STATES...WITH OUR FORECAST AREA UNDER
BRISK SOUTHWESTERLY FLOW ALOFT ALL FOUR DAYS.  THE MOISTURE COMES
AND GOES THROUGH THE PERIOD...BUT ITS NEVER REALLY GREAT.  WILL
KEEP SOME LIMITED POPS GOING...MAINLY IN THE ALPINE AREAS.  THE
THICKNESS GRIDS SHOW A BIT OF COOLER AIR FOR THE LAST TWO DAYS...BUT
NOTHING SIGNIFICANT.   THERE IS A HINT OF SOME UPSLOPE GETTING IN
HERE ON WEDNESDAY...BUT CONFIDENCE IS LOW RIGHT NOW.

&&

.NONE.

&&

D-L/RJK
Hazardous weather outlook, Sep 7, 12:16 PM MDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
1216 PM MDT WED SEP 07 2005

COZ030>051-081200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1216 PM MDT WED SEP 07 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON OVER THE MOUNTAINS AND ADJACENT AREAS...GRADUALLY
SPREADING ACROSS THE PLAINS BY LATE IN THE DAY. HEAVY RAIN...SMALL
HAIL AND GUSTY WINDS CAN BE EXPECTED WITH THE STORMS. A FEW STORMS
MAY BECOME SEVERE WITH ONE INCH DIAMETER HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

In the hours before

Local storm report, Sep 7, 5:45 PM MDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
545 PM MDT WED SEP 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             6 SW FLEMING            40.62N 102.92W
09/07/2005  0.75 INCH        LOGAN              CO   TRAINED SPOTTER

0534 PM     HAIL             1 W STERLING            40.63N 103.23W
09/07/2005  0.75 INCH        LOGAN              CO   TRAINED SPOTTER

0530 PM     HAIL             2 NW STERLING           40.65N 103.24W
09/07/2005  0.75 INCH        LOGAN              CO   TRAINED SPOTTER

0527 PM     HAIL             STERLING                40.63N 103.21W
09/07/2005  0.75 INCH        LOGAN              CO   TRAINED SPOTTER

&&

KTF
Local storm report, Sep 7, 6:41 PM MDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
641 PM MDT WED SEP 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             5 SE AKRON              40.11N 103.15W
09/07/2005  1.75 INCH        WASHINGTON         CO   TRAINED SPOTTER

0630 PM     HAIL             AKRON                   40.16N 103.21W
09/07/2005  2.50 INCH        WASHINGTON         CO   TRAINED SPOTTER

            SIGNIFICANT DAMAGE IN THE TOWN OF AKRON. CAR WINDSHIELDS
            SMASHED ALONG WITH NUMEROUS ONE INCH DIAMETER BRANCHES ON
            THE STREETS.

0626 PM     HAIL             AKRON                   40.16N 103.21W
09/07/2005  2.75 INCH        WASHINGTON         CO   TRAINED SPOTTER

0621 PM     HAIL             AKRON                   40.16N 103.21W
09/07/2005  1.00 INCH        WASHINGTON         CO   TRAINED SPOTTER

0621 PM     HAIL             AKRON                   40.16N 103.21W
09/07/2005  1.75 INCH        WASHINGTON         CO   TRAINED SPOTTER

0616 PM     HAIL             MERINO                  40.48N 103.35W
09/07/2005  0.88 INCH        LOGAN              CO   TRAINED SPOTTER

0615 PM     HAIL             MERINO                  40.48N 103.35W
09/07/2005  1.00 INCH        LOGAN              CO   TRAINED SPOTTER

0559 PM     HAIL             1 E WILLARD             40.55N 103.46W
09/07/2005  1.50 INCH        LOGAN              CO   TRAINED SPOTTER

0540 PM     HAIL             6 SW FLEMING            40.62N 102.92W
09/07/2005  0.75 INCH        LOGAN              CO   TRAINED SPOTTER

0534 PM     HAIL             1 W STERLING            40.63N 103.23W
09/07/2005  0.75 INCH        LOGAN              CO   TRAINED SPOTTER

0530 PM     HAIL             2 NW STERLING           40.65N 103.24W
09/07/2005  0.75 INCH        LOGAN              CO   TRAINED SPOTTER

0527 PM     HAIL             STERLING                40.63N 103.21W
09/07/2005  0.75 INCH        LOGAN              CO   TRAINED SPOTTER

&&

KTF
Local storm report, Sep 7, 8:38 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
838 PM MDT WED SEP 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             18 SW OTIS              39.97N 103.20W
09/07/2005  1.00 INCH        WASHINGTON         CO   TRAINED SPOTTER

0635 PM     HAIL             5 SE AKRON              40.11N 103.15W
09/07/2005  1.75 INCH        WASHINGTON         CO   TRAINED SPOTTER

0630 PM     HAIL             AKRON                   40.16N 103.21W
09/07/2005  2.50 INCH        WASHINGTON         CO   TRAINED SPOTTER

            SIGNIFICANT DAMAGE IN THE TOWN OF AKRON. CAR WINDSHIELDS
            SMASHED ALONG WITH NUMEROUS ONE INCH DIAMETER BRANCHES ON
            THE STREETS.

0626 PM     HAIL             AKRON                   40.16N 103.21W
09/07/2005  2.75 INCH        WASHINGTON         CO   TRAINED SPOTTER

0621 PM     HAIL             AKRON                   40.16N 103.21W
09/07/2005  1.00 INCH        WASHINGTON         CO   TRAINED SPOTTER

0621 PM     HAIL             AKRON                   40.16N 103.21W
09/07/2005  1.75 INCH        WASHINGTON         CO   TRAINED SPOTTER

0616 PM     HAIL             MERINO                  40.48N 103.35W
09/07/2005  0.88 INCH        LOGAN              CO   TRAINED SPOTTER

0615 PM     HAIL             MERINO                  40.48N 103.35W
09/07/2005  1.00 INCH        LOGAN              CO   TRAINED SPOTTER

0559 PM     HAIL             1 E WILLARD             40.55N 103.46W
09/07/2005  1.50 INCH        LOGAN              CO   TRAINED SPOTTER

0540 PM     HAIL             6 SW FLEMING            40.62N 102.92W
09/07/2005  0.75 INCH        LOGAN              CO   TRAINED SPOTTER

0534 PM     HAIL             1 W STERLING            40.63N 103.23W
09/07/2005  0.75 INCH        LOGAN              CO   TRAINED SPOTTER

0530 PM     HAIL             2 NW STERLING           40.65N 103.24W
09/07/2005  0.75 INCH        LOGAN              CO   TRAINED SPOTTER

0527 PM     HAIL             STERLING                40.63N 103.21W
09/07/2005  0.75 INCH        LOGAN              CO   TRAINED SPOTTER

&&

KTF

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 6:00 PM MDTSevere Thunderstorm WarningBOUWashington45 min
Sep 7, 6:16 PM MDTTornado WarningBOUWashington29 min
Sep 7, 6:44 PM MDTTornado WarningBOUWashington31 min
Sep 7, 7:15 PM MDTSevere Thunderstorm WarningBOUWashington45 min
Sep 7, 8:01 PM MDTSevere Thunderstorm WarningBOUWashington44 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.